Vol. 99, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The support of an extremal dilatation

Marvin E. Ortel

Vol. 99 (1982), No. 2, 431–438
Abstract

We introduce a density condition which applies to subsets, E, of a bounded region Ω in the complex plane. If E satisfies this condition, then it is possible to construct a quasiconformal mapping F, of Ω, subject to the following conditions: F is extremal for its boundary values; F is conformal throughout Ω E; F is not conformal on E. The construction makes essential use of the Hamilton-Reich-Strebel characterization of extremal quasiconformal maps.

Mathematical Subject Classification
Primary: 30C60, 30C60
Milestones
Received: 12 July 1979
Published: 1 April 1982
Authors
Marvin E. Ortel